# SDR CALA2015033000216

- Difficulty date: March 27, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N16713
- Make and model: Boeing 737724
- Aircraft serial: 28784
- Aircraft time: 55,329 hours, 18,695 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Switch
- Part number: AMM212204
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTINUOUS HORN SOUNDED FOR 3 MINUTES BETWEEN 3000 - 6000 FEET THEN WENT SILENT ONE MINUTE & CAME ON AGAIN.  NO ASSOC LIGHTS OR AFTER INDICATIONS.  SUSPECT CABIN ALTITUDE WARNING SWITCH AT FAULT.  R & R CABIN ALTITUDE WARNING SWITCH S00128 IAW AMM 21-33-04.  OPERATIONS CHECKED GOOD, NO FAULT NOTED.
